RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1998, Volume 360, Number 3, Pages 295–298 (Mi dan3400)  

This article is cited in 2 scientific papers (total in 2 papers)

Necessary and sufficient conditions for two concepts of nondegeneracy in the sense of Poincaré of integrable Hamiltonian systems

O. I. Bogoyavlenskii



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan3400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Sevryuk, “The classical KAM theory at the dawn of the twenty-first century”, Mosc. Math. J., 3:3 (2003), 1113–1144  mathnet  mathscinet  zmath
    2. M. B. Sevryuk, “Partial Preservation of Frequencies and Floquet Exponents in KAM Theory”, Proc. Steklov Inst. Math., 259 (2007), 167–195  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020